Cluster sets of nets. (English) Zbl 0181.25601


54A20 Convergence in general topology (sequences, filters, limits, convergence spaces, nets, etc.)


Full Text: DOI


[1] Meyer Jerison, A property of extreme points of compact convex sets, Proc. Amer. Math. Soc. 5 (1954), 782 – 783. · Zbl 0056.10401
[2] J. L. Kelley and Isaac Namioka, Linear topological spaces, With the collaboration of W. F. Donoghue, Jr., Kenneth R. Lucas, B. J. Pettis, Ebbe Thue Poulsen, G. Baley Price, Wendy Robertson, W. R. Scott, Kennan T. Smith. The University Series in Higher Mathematics, D. Van Nostrand Co., Inc., Princeton, N.J., 1963. · Zbl 0115.09902
[3] J. E. L. Peck, An ergodic theorem for a noncommutative semigroup of linear operators, Proc. Amer. Math. Soc. 2 (1951), 414 – 421. · Zbl 0043.33301
[4] B. J. Pettis, On Moore-Smith limits and filtered functions, Abstract, Bull. Amer. Math. Soc. 62 (1956), 30.
[5] A. E. Taylor, Advanced calculus, Ginn, Boston, Mass., 1955. · Zbl 0067.02503
[6] A. D. Wallace, The structure of topological semigroups, Bull. Amer. Math. Soc. 61 (1955), 95 – 112. · Zbl 0065.00802
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.